| Model Number |
FX4808MLC |
| Medical Device Problem Codes |
Loss of Osseointegration (2408); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Inadequate Osseointegration (2646); Patient Problem/Medical Problem (2688)
| Date of Event |
03/09/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to osseointegration failure 1 year and 9 months after placement surgery.Bone quality was type ii and oral hygiene at the site of the implant was good.During the surgery, no significant findings were observed.The patient is scheduled to place another implant at the site in the future.
Additional Manufacturer Narrative
Brand name was initially reported as "superline." correction was made to report brand name as "implantium." the pma/510k number was corrected accordingly.
Event or Problem Description